Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I'm not hungry.

My derm put me on antibiotics. Aside from the nausea I have loss of appetite and have to force myself to eat! I have been on the antibiotics for a couple of weeks and may be on them for six months. Any tips on how to help me eat?

Answer Question
 
Anonymous

Asked by Anonymous at 11:37 PM on Apr. 20, 2010 in Health

Answers (4)
  • SMOKE A JOINT! after all it is 4:20 ;)
    Anonymous

    Answer by Anonymous at 11:38 PM on Apr. 20, 2010

  • maybe you could drink some boost or ensure if you don't feel like eating much that way you still are getting calories and nutrition without forcing down food.
    princessbeth79

    Answer by princessbeth79 at 11:39 PM on Apr. 20, 2010

  • why so long on antibiotics?
    Precious333

    Answer by Precious333 at 11:43 PM on Apr. 20, 2010

  • Why so long???

    Well she is treating for some weird acne like but not acting like acne condition. They are synthetic antibiotics (I believe).

    Ooooh Thanks for the ensure suggestion, I'm going to try that.


    LMAO at the joint comment! I SO WISH!! I never tried as a teen and at 29 I am a little old to experiment!!!


    ~~OP~~ Thanks!
    Anonymous

    Answer by Anonymous at 11:58 PM on Apr. 20, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN